Alert archive / Florida / Flash Flood Warnings in 2023
Flash Flood Warning 16, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Jun 15, 2023, 9:43 PM CDT for Escambia County, Santa Rosa County, Florida. It was in force for 6 hr. 57 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2023, 9:43 PM CDT (02:43 UTC)
- Expired
- Jun 16, 2023, 3:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Escambia County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 107 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 10:47 PM CDT | FLASH FLOOD | 1 Ssw Pensacola Interna, FL | Portions of Bayou Blvd flooded. |
| Jun 15, 10:47 PM CDT | FLASH FLOOD | 1 Ssw Pensacola Interna, FL | Portions of Bayou Blvd flooded. |
| Jun 15, 10:47 PM CDT | FLASH FLOOD | 1 Ssw Pensacola Interna, FL | Portions of Bayou Blvd flooded. |
| Jun 15, 10:48 PM CDT | FLASH FLOOD | 1 Wsw Pensacola Beach, FL | Social media report of serious road flooding on Fort Pickens rd in Pensacola beach and in Gulf Breeze. |
| Jun 15, 10:48 PM CDT | FLASH FLOOD | 1 Wsw Pensacola Beach, FL | Social media report of serious road flooding on Fort Pickens rd in Pensacola beach and in Gulf Breeze. |
| Jun 15, 10:48 PM CDT | FLASH FLOOD | 1 Wsw Pensacola Beach, FL | Social media report of serious road flooding on Fort Pickens rd in Pensacola beach and in Gulf Breeze. |
| Jun 15, 11:14 PM CDT | FLASH FLOOD | Warrington, FL | EMA reports flash flooding occurring in Warrington. |
| Jun 15, 11:14 PM CDT | FLASH FLOOD | Warrington, FL | EMA reports flash flooding occurring in Warrington. |
| Jun 15, 11:14 PM CDT | FLASH FLOOD | Warrington, FL | EMA reports flash flooding occurring in Warrington. |
| Jun 15, 11:22 PM CDT | RAIN 3.7 | 2 Ene Gulf Breeze, FL | Mesonet station NLOF1 Naval Live Oak recorded over last 3 hours. |
| Jun 15, 11:22 PM CDT | RAIN 3.7 | 2 Ene Gulf Breeze, FL | Mesonet station NLOF1 Naval Live Oak recorded over last 3 hours. |
| Jun 15, 11:22 PM CDT | RAIN 3.7 | 2 Ene Gulf Breeze, FL | Mesonet station NLOF1 Naval Live Oak recorded over last 3 hours. |
| Jun 15, 11:48 PM CDT | FLASH FLOOD | 1 Wnw Warrington, FL | Water rising near Jones Swamp apartment complex. Evacuation of vehicles is underway. |
| Jun 15, 11:48 PM CDT | FLASH FLOOD | 1 Wnw Warrington, FL | Water rising near Jones Swamp apartment complex. Evacuation of vehicles is underway. |
| Jun 15, 11:48 PM CDT | FLASH FLOOD | 1 Wnw Warrington, FL | Water rising near Jones Swamp apartment complex. Evacuation of vehicles is underway. |
| Jun 15, 11:49 PM CDT | RAIN 9.04 | 1 W Gulf Breeze, FL | Mesonet station FW9380 Gulf Breeze recorded 9 inches in 3 hours. |
| Jun 15, 11:49 PM CDT | RAIN 9.04 | 1 W Gulf Breeze, FL | Mesonet station FW9380 Gulf Breeze recorded 9 inches in 3 hours. |
| Jun 15, 11:49 PM CDT | RAIN 9.04 | 1 W Gulf Breeze, FL | Mesonet station FW9380 Gulf Breeze recorded 9 inches in 3 hours. |
| Jun 15, 11:55 PM CDT | RAIN 11.26 | 1 W Warrington, FL | Mesonet station PNESC 1 W Warrington recorded almost one foot of rainfall in 3 hours. |
| Jun 15, 11:55 PM CDT | RAIN 11.26 | 1 W Warrington, FL | Mesonet station PNESC 1 W Warrington recorded almost one foot of rainfall in 3 hours. |
| Jun 15, 11:55 PM CDT | RAIN 11.26 | 1 W Warrington, FL | Mesonet station PNESC 1 W Warrington recorded almost one foot of rainfall in 3 hours. |
| Jun 16, 12:10 AM CDT | RAIN 5.24 | 1 W Oriole Beach, FL | Mesonet station FW7753 Gulf Breeze recorded over last 6 hours. |
| Jun 16, 12:10 AM CDT | RAIN 5.24 | 1 W Oriole Beach, FL | Mesonet station FW7753 Gulf Breeze recorded over last 6 hours. |
| Jun 16, 12:10 AM CDT | RAIN 5.24 | 1 W Oriole Beach, FL | Mesonet station FW7753 Gulf Breeze recorded over last 6 hours. |
| Jun 16, 12:24 AM CDT | FLASH FLOOD | Pensacola Nas, FL | Social media pictures of water in home on NAS Pensacola navy base. |
| Jun 16, 12:24 AM CDT | FLASH FLOOD | Pensacola Nas, FL | Social media pictures of water in home on NAS Pensacola navy base. |
| Jun 16, 12:24 AM CDT | FLASH FLOOD | Pensacola Nas, FL | Social media pictures of water in home on NAS Pensacola navy base. |
| Jun 16, 1:22 AM CDT | RAIN 8.81 | 2 Ene Gulf Breeze, FL | Mesonet station NLOF1 Naval Live Oaks recorded over last 6 hours. |
| Jun 16, 1:22 AM CDT | RAIN 8.81 | 2 Ene Gulf Breeze, FL | Mesonet station NLOF1 Naval Live Oaks recorded over last 6 hours. |
| Jun 16, 1:22 AM CDT | RAIN 8.81 | 2 Ene Gulf Breeze, FL | Mesonet station NLOF1 Naval Live Oaks recorded over last 6 hours. |
| Jun 16, 1:23 AM CDT | FLASH FLOOD | 1 E Gulf Breeze, FL | Gulf Breeze Parkway closed between Daniel dr and Fairpoint Dr due to significant flooding. |
| Jun 16, 1:23 AM CDT | FLASH FLOOD | 1 E Gulf Breeze, FL | Gulf Breeze Parkway closed between Daniel dr and Fairpoint Dr due to significant flooding. |
| Jun 16, 1:23 AM CDT | FLASH FLOOD | 1 E Gulf Breeze, FL | Gulf Breeze Parkway closed between Daniel dr and Fairpoint Dr due to significant flooding. |
| Jun 16, 1:44 AM CDT | FLASH FLOOD | 1 W Pensacola, FL | Numerous photos and videos provided via social media of ongoing flash flooding around the Pensacola area. |
| Jun 16, 1:44 AM CDT | FLASH FLOOD | 1 W Pensacola, FL | Numerous photos and videos provided via social media of ongoing flash flooding around the Pensacola area. |
| Jun 16, 1:44 AM CDT | FLASH FLOOD | 1 W Pensacola, FL | Numerous photos and videos provided via social media of ongoing flash flooding around the Pensacola area. |
| Jun 16, 2:06 AM CDT | RAIN 14.08 | 1 W Gulf Breeze, FL | Mesonet station FW9380 Gulf Breeze recorded over last 6 hours. |
| Jun 16, 2:06 AM CDT | RAIN 14.08 | 1 W Gulf Breeze, FL | Mesonet station FW9380 Gulf Breeze recorded over last 6 hours. |
| Jun 16, 2:06 AM CDT | RAIN 14.08 | 1 W Gulf Breeze, FL | Mesonet station FW9380 Gulf Breeze recorded over last 6 hours. |
| Jun 16, 2:09 AM CDT | FLASH FLOOD | 1 W Pensacola, FL | Numerous structures flooded and ongoing highwater rescues occurring per EMA in the Pensacola area. |
| Jun 16, 2:09 AM CDT | FLASH FLOOD | 1 W Pensacola, FL | Numerous structures flooded and ongoing highwater rescues occurring per EMA in the Pensacola area. |
| Jun 16, 2:09 AM CDT | FLASH FLOOD | 1 W Pensacola, FL | Numerous structures flooded and ongoing highwater rescues occurring per EMA in the Pensacola area. |
| Jun 16, 2:10 AM CDT | RAIN 7.09 | 1 Sse Brownsville, FL | Mesonet station PENLA 1 SSE Brownsville recorded over last 6 hours. |
| Jun 16, 2:10 AM CDT | RAIN 7.09 | 1 Sse Brownsville, FL | Mesonet station PENLA 1 SSE Brownsville recorded over last 6 hours. |
| Jun 16, 2:10 AM CDT | RAIN 7.09 | 1 Sse Brownsville, FL | Mesonet station PENLA 1 SSE Brownsville recorded over last 6 hours. |
| Jun 16, 2:10 AM CDT | RAIN 8.35 | 1 Nw Pensacola, FL | Mesonet station PENCA Pensacola recorded over last 6 hours. |
| Jun 16, 2:10 AM CDT | RAIN 8.35 | 1 Nw Pensacola, FL | Mesonet station PENCA Pensacola recorded over last 6 hours. |
| Jun 16, 2:10 AM CDT | RAIN 8.35 | 1 Nw Pensacola, FL | Mesonet station PENCA Pensacola recorded over last 6 hours. |
| Jun 16, 2:10 AM CDT | RAIN 15.23 | 1 W Warrington, FL | Mesonet station PNESC 1 W Warrington recorded over the last 6 hours. |
| Jun 16, 2:10 AM CDT | RAIN 15.23 | 1 W Warrington, FL | Mesonet station PNESC 1 W Warrington recorded over the last 6 hours. |
| Jun 16, 2:10 AM CDT | RAIN 15.23 | 1 W Warrington, FL | Mesonet station PNESC 1 W Warrington recorded over the last 6 hours. |
| Jun 16, 2:27 AM CDT | FLASH FLOOD | 1 S Brownsville, FL | Social media video of flash flooding at intersection of W street and Navy Blvd. |
| Jun 16, 2:27 AM CDT | FLASH FLOOD | 1 S Brownsville, FL | Social media video of flash flooding at intersection of W street and Navy Blvd. |
| Jun 16, 2:27 AM CDT | FLASH FLOOD | 1 S Brownsville, FL | Social media video of flash flooding at intersection of W street and Navy Blvd. |
| Jun 16, 2:32 AM CDT | FLASH FLOOD | 1 W Pensacola, FL | Social media video of standing water on Gonzalez St, and impassable water between Taragona and Guillamard St. |
| Jun 16, 2:32 AM CDT | FLASH FLOOD | 1 W Pensacola, FL | Social media video of standing water on Gonzalez St, and impassable water between Taragona and Guillamard St. |
| Jun 16, 2:32 AM CDT | FLASH FLOOD | 1 W Pensacola, FL | Social media video of standing water on Gonzalez St, and impassable water between Taragona and Guillamard St. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this flash flood warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 2.7 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3438 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1218 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 14.9
The text
As transmitted.
773
WGUS54 KMOB 160243
FFWMOB
FLC033-113-160545-
/O.NEW.KMOB.FF.W.0016.230616T0243Z-230616T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
943 PM CDT Thu Jun 15 2023
The National Weather Service in Mobile has issued a
* Flash Flood Warning for...
Southeastern Escambia County in northwestern Florida...
South Central Santa Rosa County in northwestern Florida...
* Until 1245 AM CDT.
* At 943 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. The expected rainfall rate is 1 to 3 inches in 1
hour. Flash flooding is ongoing or expected to begin shortly.
Training storms will likely lead to continued flash flooding
across the barrier islands including Gulf Shores and Pensacola
Beach. Heavy rainfall rates could lead to rapid rises in poor
drainage areas.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Pensacola, Warrington, Gulf Breeze, Goulding, Oriole Beach,
Pensacola Beach, Villa Sabine, Brownsville, Garcon Point, Beach
Haven and Pleasant Grove.
This includes the following streams and drainages...
Carpenter Creek, Pensacola Bay, Bridge Creek and Bellshead Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3047 8716 3041 8703 3034 8697 3030 8720
3030 8733 3038 8737
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR
$$
Black2 follow-up statements
797
WGUS74 KMOB 160348
FFSMOB
Flash Flood Statement
National Weather Service Mobile AL
1048 PM CDT Thu Jun 15 2023
FLC033-113-160545-
/O.CON.KMOB.FF.W.0016.000000T0000Z-230616T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Escambia FL-Santa Rosa FL-
1048 PM CDT Thu Jun 15 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FRIDAY
FOR SOUTHEASTERN ESCAMBIA AND SOUTH CENTRAL SANTA ROSA COUNTIES...
At 1048 PM CDT, The public reported thunderstorms producing heavy
rain across the warned area. Between 3 and 5 inches of rain have
fallen. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing. Significant floding was
reported along Ft. Pickens Road in Pensacola Beach and in Gulf
Breeze. Continued heavy rain moving into the area will only increase
the flash flooding potential along this area. Please stay off the
roads.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Public reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Pensacola, Warrington, Gulf Breeze, Goulding, Oriole Beach,
Pensacola Beach, Villa Sabine, Brownsville, Garcon Point, Beach
Haven and Pleasant Grove.
This includes the following streams and drainages...
Carpenter Creek, Pensacola Bay, Bridge Creek and Bellshead Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3047 8716 3041 8703 3034 8697 3030 8720
3030 8733 3038 8737
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR
$$
Black402
WGUS54 KMOB 160521
FFWMOB
FLC033-113-160845-
/O.EXT.KMOB.FF.W.0016.000000T0000Z-230616T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
1221 AM CDT Fri Jun 16 2023
The National Weather Service in Mobile has extended the
* Flash Flood Warning for...
Southeastern Escambia County in northwestern Florida...
South Central Santa Rosa County in northwestern Florida...
* Until 345 AM CDT.
* At 1221 AM CDT, This is quickly becoming a LIFE THREATENING
SITUATION across the warned area. The public reported
thunderstorms producing heavy rain across the warned area. Gauge
reports show between 5 and 8 inches of rain have fallen.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Public reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Pensacola, Warrington, Gulf Breeze, Goulding, Oriole Beach,
Pensacola Beach, Villa Sabine, Brownsville, Garcon Point, Beach
Haven and Pleasant Grove.
This includes the following streams and drainages...
Carpenter Creek, Pensacola Bay, Bridge Creek and Bellshead Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3047 8716 3041 8703 3034 8697 3030 8720
3030 8733 3038 8737
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR
$$
BlackWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 7:52 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 15, 7:52 PM CDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
752 PM CDT Thu Jun 15 2023
...New AVIATION...
.AVIATION...
(00Z TAFS)
Issued at 633 PM CDT Thu Jun 15 2023
Forecast uncertainty is rather high with regard to the
potential for thunderstorms during the next 12 to 24 hours.
Clusters of thunderstorms are currently moving
southeastward, impacting MOB, BFM, PNS. These should move
south of the terminals in the next couple of hours, with a break
in the activity expected to continue through the overnight hours.
Additional thunderstorm development is possible after sunrise and
another round of storms possible during the afternoon. Given the
uncertainly, will maintain the PROB30 group for TSRA in the TAFs.
Amendments to the TAFs may be necessary. Outside of
thunderstorms, VFR conditions are expected through the period,
with southwesterly winds and cigs above 3000 feet.
&&
.PREV DISCUSSION... /issued 420 PM CDT Thu Jun 15 2023/
..New NEAR TERM, SHORT TERM, LONG TERM, MARINE...
NEAR TERM...
(Now through Friday)
Issued at 415 PM CDT Thu Jun 15 2023
Severe storms continue across portions of south central AL late this
afternoon, and a Severe Thunderstorm Watch is currently in effect for
Escambia and Covington counties of south central AL, Mobile and
Baldwin counties of coastal AL and all of the western FL panhandle
through 9 PM this evening. These storms have produced widespread
wind damage and hail up to at least tennis ball size. CAMS,
specifically the HRRR, seems to have a decent handle on this (for a
change) and it appears that the current cluster of severe storms
should continue sagging slowly southward and into the FL panhandle
counties late this afternoon and early evening. The airmass
downstream of this activity remains moderately to strongly unstable,
with MLCAPE generally ranging 2500-3000 J/KG. Strong deep layer
shear will allow for continued updraft organization, including
supercells, so damaging winds and large hail will continue to be
possible with the storms. By around 8-9 PM we think that this
cluster of storms will be moving offshore and the severe threat will
be ending, hopefully for the remainder of the night.
Another shortwave will be approaching the area from the west by
early Friday morning, and another cluster of strong to severe storms
will likely move east across our forecast area on Friday morning.
The potential for severe weather will also be there with this
cluster of storms as well, with damaging wind and large hail again
being the primary threat. There is some indication that Friday
afternoon may not be as busy weather-wise as the past several days,
but CAMs have had trouble with the timing of these systems and we
will have to monitor to see if that changes.
Lows tonight in the upper 60s well inland and the low to mid 70s
coast. Highs on Friday mainly in the upper 80s. /12
SHORT TERM...
(Friday night through Sunday night)
Issued at 415 PM CDT Thu Jun 15 2023
The active weather pattern we have been dealing with over the past
several days appears to continue right on through the weekend.
Several mid-level impulses, embedded in a persistent and
unseasonably strong mid and upper level northwesterly flow, will
continue to bring episodes of enhanced ascent across the area.
Energy aloft will overspread/interact with a moderately to
strongly unstable airmass in place. Clusters of showers and
thunderstorms appear likely to form along the Interstate 10
corridor on Saturday near a remnant quasi-stationary front with
other clusters of storms forming on old convective outflows and
over the interior in response to the passage of high level energy
maximums. Storm motion from the northwest to the southeast remains
favored. The severe weather risk remains possible Saturday given
the expectation that more than sufficient instability will be in
place as well as 0-6 km bulk shear magnitudes 35 to 45 kts.
The latest 15.12Z physical solutions suggest a more significant
upper level impulse will be riding east southeast from the Lower
MS River Valley to across central/southern sections of MS/AL
through the day Sunday. This may bring yet another increased
severe weather threat.
In addition to weekend storms, other concerns will be first =>
heat with highest heat indices (102 to 107) appearing in the
forecast by Sunday and more focused along and south of a line from
Crestview FL to New Augusta MS. Secondly, a HIGH risk of
dangerous to potentially deadly rip currents exists along area
beaches through the weekend. /10
LONG TERM...
(Monday through Thursday)
Issued at 415 PM CDT Thu Jun 15 2023
It doesn't appear there will be much reprieve next week too as the
southern stream remains in a persistently active state. An upper
level ridge centered over Mexico noses northward into the
southern Plains while there is some indication of an upper level
low pressure system to form over the TN Valley/southern Appalachians.
The position of these two systems maintains a flow supporting an
extended period where spokes of mid-level energy will drop southward
bringing the potential of multiple rounds of storms over the
central Gulf coast. Appears there will be potential for severe
storms and heavy rain with each round.
Additionally, a HIGH risk for rip currents persists at local
beaches through at least Monday. Hot and humid conditions could
also lead to heat stress related concerns as we head into early
next week. /10
MARINE...
Issued at 415 PM CDT Thu Jun 15 2023
Moderate to occasionally strong southwesterly winds prevail into
tonight and then weaken slightly Friday and into the weekend. A
Small Craft Advisory is in effect until 10 pm tonight. A brief
period of light to moderate offshore flow may develop on Friday as
a cold front may drift just off the coast, but this should be
short lived as a lighter onshore flow is generally expected as we
move into the weekend. /12
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 73 91 71 91 73 90 76 91 / 60 70 60 60 20 70 30 70
Pensacola 75 89 74 88 75 88 78 89 / 70 70 70 70 30 70 50 70
Destin 78 89 76 88 77 88 78 88 / 70 70 70 70 30 60 40 70
Evergreen 69 90 69 90 69 89 70 88 / 50 70 70 60 20 70 50 80
Waynesboro 69 88 68 90 70 89 71 89 / 30 70 60 50 20 70 50 70
Camden 67 87 66 88 67 86 68 86 / 30 70 60 40 20 70 60 80
Crestview 70 91 69 91 70 91 71 89 / 60 70 70 70 20 70 40 80
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch until 10 PM CDT this evening for ALZ051>060-261>266.
High Rip Current Risk through Saturday evening for ALZ265-266.
FL...Flood Watch until 10 PM CDT this evening for FLZ201>206.
High Rip Current Risk through Saturday evening for FLZ202-204-
206.
MS...Flood Watch until 10 PM CDT this evening for MSZ067.
GM...Small Craft Advisory until 10 PM CDT this evening for GMZ630>632-
650-670.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Local storm report, Jun 15, 6:43 PM CDT, 3 hours before
Preliminary Local Storm Report
National Weather Service Mobile AL
643 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM Tstm Wnd Dmg 1 ESE West Monroeville 31.52N 87.34W
06/15/2023 Monroe AL 911 Call Center
911 dispatch reports power lines down on
Park Rd in Monroeville. Time using radar.
&&
JEHLocal storm report, Jun 15, 6:49 PM CDT, 2 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
649 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM Flash Flood 1 WNW Goodway 31.34N 87.44W
06/15/2023 Monroe AL 911 Call Center
911 dispatch reports water covering roadway
on Hwy 21 S near Goodway Rd.
&&
JEHSpecial weather statement, Jun 15, 7:22 PM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Mobile AL
722 PM CDT Thu Jun 15 2023
FLZ205-206-160100-
Okaloosa Inland FL-Okaloosa Coastal FL-
722 PM CDT Thu Jun 15 2023
...Strong thunderstorms will impact portions of southern Okaloosa
County through 800 PM CDT...
At 721 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm near Eglin AFB, moving east at 35 mph.
HAZARD...Winds in excess of 45 to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wright, Fort Walton Beach, Niceville, Destin, Eglin AFB, Valparaiso,
Mary Esther, Ocean City, Lake Lorraine, Shalimar and Cinco Bayou.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Florida.
&&
LAT...LON 3038 8651 3040 8662 3039 8680 3040 8676
3041 8666 3041 8678 3040 8679 3041 8680
3066 8672 3069 8639 3045 8639 3045 8642
3040 8642 3040 8639 3038 8640
TIME...MOT...LOC 0021Z 285DEG 58KT 3051 8658
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHLocal storm report, Jun 15, 7:36 PM CDT, 2 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
736 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM Waterspout 4 ESE Pinto Island 30.66N 87.97W
06/15/2023 GMZ630 AL Public
Social media video of waterspout over Mobile
Bay. Time using radar.
&&
JEHLocal storm report, Jun 15, 7:46 PM CDT, 1 hour 57 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
746 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM Tstm Wnd Gst 5 E Seminole 30.47N 86.33W
06/15/2023 M58 MPH GMZ636 FL Mesonet
FSWN Choctaw Beach weatherstem station
recorded a max wind gust of 50 kts.
&&
JEHSpecial weather statement, Jun 15, 8:15 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Mobile AL
815 PM CDT Thu Jun 15 2023
FLZ202-204-160200-
Santa Rosa Coastal FL-Escambia Coastal FL-
815 PM CDT Thu Jun 15 2023
...A strong thunderstorm will impact portions of south central Santa
Rosa and south central Escambia Counties through 900 PM CDT...
At 814 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Ensley, moving southeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gulf Breeze, Goulding, Myrtle Grove and Oriole Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Florida.
&&
LAT...LON 3042 8736 3045 8736 3047 8743 3054 8740
3052 8696 3049 8696 3050 8705 3044 8709
3049 8710 3049 8715 3048 8716 3038 8717
3040 8702 3034 8716 3041 8722 3038 8727
3037 8727 3032 8721 3032 8723
TIME...MOT...LOC 0114Z 298DEG 17KT 3050 8728
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MMThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:22 PM CDT | Special Weather Statement | MOB | Okaloosa | 38 min |
| Jun 15, 7:23 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 52 min |
| Jun 15, 7:39 PM CDT | Tornado Warning | MOB | Escambia | 10 min |
| Jun 15, 8:15 PM CDT | Special Weather Statement | MOB | Escambia | 45 min |
| Jun 15, 8:35 PM CDT | Tornado Warning | MOB | Escambia | 40 min |
| Jun 15, 9:06 PM CDT | Flash Flood Warning | MOB | Escambia | 6 hr |
| Jun 16, 12:05 AM CDT | Flash Flood Warning | MOB | Escambia, Santa Rosa | 7 hr |
| Jun 16, 12:48 AM CDT | Areal Flood Advisory | MOB | Escambia | 3 hr |
| Jun 16, 12:54 AM CDT | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 3 hr |
| Jun 16, 1:06 AM CDT | Flood Watch | MOB | Escambia, Okaloosa, Santa Rosa | 4 days |
| Jun 16, 1:13 AM CDT | Flash Flood Warning | MOB | Escambia | 6 hr |
| Jun 16, 1:20 AM CDT | Flash Flood Warning | MOB | Escambia | 4 hr |
| Jun 16, 3:41 AM CDT | Flash Flood Warning | MOB | Escambia | 3 hr |
| Jun 16, 4:25 AM CDT | Special Weather Statement | MOB | Escambia | 50 min |
| Jun 16, 5:18 AM CDT | Areal Flood Warning | MOB | Escambia | 4 hr |
| Jun 16, 7:09 AM CDT | Flash Flood Warning | MOB | Escambia, Santa Rosa | 3 hr |
| Jun 16, 7:40 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 50 min |
| Jun 16, 8:03 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 57 min |
| Jun 16, 8:28 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Okaloosa, Santa Rosa | 62 min |
| Jun 16, 8:31 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 59 min |
| Jun 16, 8:59 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 61 min |
| Jun 16, 9:49 AM CDT | River Flood Warning | MOB | Escambia | 3 days |
| Jun 16, 10:18 AM CDT | Areal Flood Warning | MOB | Escambia, Santa Rosa | 3 hr |
Nearby
Flash Flood Warnings in Florida, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.